# SDR HNAA2019100400297

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 45,983 hours, 43,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Activation
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION,  A THUMPING NOISE, AND INTERMITTENT INDICATION FROM RT GEAR, FOR 10 SECONDS.  AFTER 10 SECONDS EVERYTHING WAS NORMAL. CYCLED LANDING GEAR MULTIPLE TIMES WITH NO ISSUES, CONDUCTED PROXIMITY SWITCH FUNCTIONAL CHECK IAW 32-63-05. OPS CHECKED GOOD, NO FAULTS ON CMC DOWNLOAD, OK FOR SERVICE.
